MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to alternate-method testing.No issues were identified with assay quality control (qc) or with any other samples.Siemens is investigating.
 
Event or Problem Description
The customer reports observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to alternate-method testing when using tnih lot 109.An elevated atellica im tnih result was obtained for the patient in question.This result was not reported to the physician.The sample was re-tested using an alternate atellica im analyzer, and the elevated result was reproduced.The sample was sent to two other laboratories for additional testing.Two alternate methods both produced much lower troponin results, which were considered consistent with the patient¿s clinical condition.It was noted that this patient has historically produced elevated troponin results which have not been consistent with the clinical picture.There are no allegations of any adverse patient consequences in association with the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to alternate-method testing.Update, 02-jun-2025: siemens has concluded the investigation.The elevated tnih observation was reproducible on two atellica im analyzers; testing by two alternate methods produced much lower results.It is noted that the roche troponin t measurement (15.6 ng/l) is considered elevated at >14 ng/l according to the manufacturer¿s reference range.The observed biotin measurement for this patient is below the level known to cause interference with the atellica im tnih assay.The laboratory reported that this patient has demonstrated historically high troponin results which were not consistent with the clinical picture.This patient¿s samples have been tested in the past for presence of heterophile antibodies, but results were negative.The reagent system and instrument are ruled out as a source for the discordance, as quality control (qc) was within range and no other samples were affected.No instrument errors are indicated for the time of the testing.Return of the patient sample for further investigation is not possible as there is insufficient remaining volume.Based on the available information, a specific cause for the observed issue could not be determined.No systemic product problems were identified.The measured concentration of ctni in a given specimen can vary between assays due to differences in assay design and methodology.Interfering substances such as drugs, herbal medications, and autoantibodies can interfere with testing based on differences in methodology.Results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.The customer is operational with no further issues.Note: in section h6, the codes for investigation findings and investigation conclusions were updated.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key22086539
Report Number1219913-2025-00105
Device Sequence Number6906640
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)63414109(17)260115
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2026
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number63414109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown